RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 194, Number 1, Pages 71–89 (Mi tmf9389)  

Zubarev's nonequilibrium statistical operator method in the generalized statistics of multiparticle systems

P. A. Glushaka, B. B. Markivb, M. V. Tokarchuka

a Institute for Condensed Matter Physics, National Academy of Sciences of Ukraine, Lviv, Ukraine
b GlobalLogic Ukraine, Lviv, Ukraine

Abstract: We present a generalization of Zubarev's nonequilibrium statistical operator method based on the principle of maximum Renyi entropy. In the framework of this approach, we obtain transport equations for the basic set of parameters of the reduced description of nonequilibrium processes in a classical system of interacting particles using Liouville equations with fractional derivatives. For a classical systems of particles in a medium with a fractal structure, we obtain a non-Markovian diffusion equation with fractional spatial derivatives. For a concrete model of the frequency dependence of a memory function, we obtain generalized Kettano-type diffusion equation with the spatial and temporal fractality taken into account. We present a generalization of nonequilibrium thermofield dynamics in Zubarev's nonequilibrium statistical operator method in the framework of Renyi statistics.

Keywords: Renyi entropy, nonequilibrium statistical operator, generalized transport equation, diffusion equation.

DOI: https://doi.org/10.4213/tmf9389

Full text: PDF file (538 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 194:1, 57–73

Bibliographic databases:

Received: 25.04.2017
Revised: 19.05.2017

Citation: P. A. Glushak, B. B. Markiv, M. V. Tokarchuk, “Zubarev's nonequilibrium statistical operator method in the generalized statistics of multiparticle systems”, TMF, 194:1 (2018), 71–89; Theoret. and Math. Phys., 194:1 (2018), 57–73

Citation in format AMSBIB
\Bibitem{GluMarTok18}
\by P.~A.~Glushak, B.~B.~Markiv, M.~V.~Tokarchuk
\paper Zubarev's nonequilibrium statistical operator method in the~generalized statistics of multiparticle systems
\jour TMF
\yr 2018
\vol 194
\issue 1
\pages 71--89
\mathnet{http://mi.mathnet.ru/tmf9389}
\crossref{https://doi.org/10.4213/tmf9389}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...194...57G}
\elib{http://elibrary.ru/item.asp?id=32428142}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 194
\issue 1
\pages 57--73
\crossref{https://doi.org/10.1134/S0040577918010051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000426363500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042689138}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9389
  • https://doi.org/10.4213/tmf9389
  • http://mi.mathnet.ru/eng/tmf/v194/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:176
    References:18
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019